# SDR DALA2023121410247

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CORROSION FLOOR SUPPORT +Y765 LOC BTW FR66 AND FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR SUPPORT Y765 BTW FR64 TO FR66 AS PER A319 SRM 51-72- 11. (0108523)
